# SDR JGVR20180316002

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 9,797 hours, 6,599 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AREAS ON THE UPPER AND LOWER SURFACES OF THE EMERGENCY EXIT DOOR ALONG THE CONTOUR RINGS. BLENDED THE CORROSION.   PERFORMED EDDY CURRENT INSPECTION FOR CRACKS, NO CRACKING INDICATIONS FOUND. PERFORMED ULTRASONIC THICKNESS INSPECTION.  REPLACED TWO BLIND RIVETS NEAR THE OUTER HANDLE, CLEANED, ETCHED, ALODINED AND PRIMED BARE METAL AREAS IAW ENGINEERING REPAIR MEMO.
